≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Ciprofloxacin antibiotic side effects

I was prescribed Ciprofloxacin eye drops for an eye infection. I began having severe itching, tingling, and pain under the skin within a couple days (possibly nerve). There is no visible rash. This is happening just on the right side of my face (my right eye was infected). Was prescribed more medication that did not help. Visited ophthalmologist and there is just minor inflammation in eye remaining from the infection. I believe I have a reaction to the Cipro though Doctors don’t think so. I just need help, wish I never took Cipro. Thank you.
 
  Jen4 on 2022-09-26
This is just a forum. Assume posts are not from medical professionals.
Years ago when drs started pushing Cipro( originally was used for anthrax poisoning) every member of my fam who took it had weird tingling, nerve issues and had to discontinue it. And argue with md’s who did not believe them. Obviously, refuse to ever take it again and switch MD if they argue.

Try taking 4 pills of Nux vomica 30c after sunset for 3 nights to help it flush out. Effects will leave on their own over a couple days.
[Edited by simone717 on 2022-09-26 22:04:42]
 
simone717 2 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.